# SDR VNAA0401004

- Difficulty date: January 10, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 22,184 hours, 19,582 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Lt Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND AOA AND PUSHER FAIL INDICATIONS AND ABORTED TAKEOFF.  MAINTENANCE CONTROL HAD OUTSTATION MAINTENANCE PERFORM OPERATION CHECKS AND COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
